# SDR CA120430010

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,464 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5851341
- Condition: Smoke
- Location: Wx Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, L

## Discrepancy

(CAN) ON APPROACH TO AIRPORT, SMOKE WAS FILLING THE COCKPIT, THE CREW SELECTED BATTERY MASTER TO OFF AND PROCEEDED TO OVERSHOOT THE RUNWAY, WITH THE SMOKE CLEARING UP, THE FLIGHT CREW MADE A SECOND APPROACH AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  UPON INVESTIGATION BY MAINTENANCE IT WAS DETERMINED THE SMOKE ORIGINATED FROM THE WEATHER RADAR INDICATOR, THE UNIT WAS REMOVED FROM THE ACFT, ACFT WAS RETURNED TO SERVICE.  THE CAUSE OF THE SMOKE FROM THE INDICATOR IS PENDING A REPORT FROM REPAIR SHOP.
